Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 32, NWS Melbourne, FL

September 30, 2017

NWS Melbourne, FL issued this small craft advisory at Sep 30, 2017, 8:40 PM EDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Sep 30, 2017, 8:40 PM EDT (00:40 UTC)
Expired
Oct 6, 2017, 4:00 AM EDT
In force
5 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

076 
WHUS72 KMLB 010040
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
840 PM EDT SAT SEP 30 2017

AMZ550-570-020400-
/O.NEW.KMLB.SC.Y.0032.171001T0040Z-171004T0200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
840 PM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM EDT TUESDAY. 

* WINDS...NORTHEAST WINDS TO 20 TO 25 KNOTS WILL BECOMING EAST
  LATE TONIGHT INTO SUNDAY. 

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET LATE TONIGHT AND UP
  TO 6 TO 8 FEET OFFSHORE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
9 follow-up statements
372 
WHUS72 KMLB 010801
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EDT SUN OCT 1 2017

AMZ572-030800-
/O.EXB.KMLB.SC.Y.0032.171001T1800Z-171005T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
401 AM EDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM EDT THURSDAY. 

* WINDS...BECOMING EAST-NORTHEAST AND INCREASING TO 20 TO 25 KNOTS
  BY TONIGHT

* WAVES/SEAS...BUILDING TO 7 TO 9 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-575-030800-
/O.EXB.KMLB.SC.Y.0032.171002T0200Z-171005T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
401 AM EDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EDT THURSDAY. 

* WINDS...BECOMING EAST-NORTHEAST AND INCREASING TO 20 TO 25 KNOTS
  BY TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-030800-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
401 AM EDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY...

* WINDS...EAST-NORTHEAST INCREASING TO 20 TO 25 KNOTS.
  

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
783 
WHUS72 KMLB 020215
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 PM EDT SUN OCT 1 2017

AMZ550-552-555-570-572-575-040215-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1015 PM EDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

* WINDS...EAST WINDS INCREASING TO 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET NEAR SHORE AND UP TO 10 TO
  12 FEET OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
930 
WHUS72 KMLB 030750
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT TUE OCT 3 2017

AMZ550-552-555-570-572-575-050800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
350 AM EDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

* WINDS...EAST-NORTHEAST WINDS INCREASING TO AROUND 25 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET NEAR SHORE AND UP TO 10 
  TO 13 FEET OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
979 
WHUS72 KMLB 031652
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1252 PM EDT TUE OCT 3 2017

AMZ552-555-572-575-041400-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171003T1700Z/
/O.NEW.KMLB.GL.W.0001.171003T1700Z-171004T1400Z/
/O.NEW.KMLB.SC.Y.0033.171004T1400Z-171005T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1252 PM EDT TUE OCT 3 2017

...GALE WARNING IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT THURSDAY. 

* WINDS...EAST-NORTHEAST WINDS 25 KNOTS TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...8 TO 10 FEET NEAR SHORE AND UP TO 10 TO 13 FEET 
  OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR DURING GALE CONDITIONS.

&&

$$

AMZ550-570-041400-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171005T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1252 PM EDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...EAST-NORTHEAST WINDS INCREASING TO AROUND 25 KNOTS 
  WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEAR SHORE AND UP TO 10 TO 13 FEET 
  OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
939 
WHUS72 KMLB 040821
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EDT WED OCT 4 2017

AMZ552-555-572-575-050830-
/O.CON.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/
/O.EXT.KMLB.SC.Y.0033.171004T1400Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
421 AM EDT WED OCT 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO 
  GALE FORCE OVER THE OPEN ATLANTIC THIS MORNING. 

* WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR DURING GALE CONDITIONS.

&&

$$

AMZ550-570-050830-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
421 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL 
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
567 
WHUS72 KMLB 041402
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1002 AM EDT WED OCT 4 2017

AMZ552-555-572-575-051400-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1002 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...EAST-NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE
  FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-051400-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1002 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL 
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
053 
WHUS72 KMLB 050818
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
418 AM EDT THU OCT 5 2017

AMZ550-570-050930-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
418 AM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE,
  SUBSIDING TO 6 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-572-575-050930-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
418 AM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE, 
  SUBSIDING TO 6 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHUS72 KMLB 051811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EDT THU OCT 5 2017

AMZ572-575-060800-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
/O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EDT FRIDAY. 

* WINDS...EAST WINDS 20 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS
  LATE TODAY. 

* WAVES/SEAS...7 TO 10 FEET, SUBSIDING TO 6 TO 8 FEET TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-060800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
/O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EDT FRIDAY. 

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE. 

* WAVES/SEAS...7 TO 10 FEET , SUBSIDING TO 6 TO 8 FEET TONIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ550-060800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 8 FEET, SUBSIDING TONIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-060800-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE. 

* WAVES/SEAS...7 TO 9 FEET, SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
940 
WHUS72 KMLB 060816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EDT FRI OCT 6 2017

AMZ572-575-062000-
/O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
/O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. 

* WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7
  FEET THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-062000-
/O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
/O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. 

* WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ550-060930-
/O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS 
THROUGH THIS AFTERNOON. 

$$

AMZ552-555-060930-
/O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS 
THROUGH THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:42 PM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 30, 3:42 PM EDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
342 PM EDT Sat Sep 30 2017

.DISCUSSION...

Through tonight...The more persistent rain coverage north of the low
level circulation has shifted northward since this morning. Coverage
has been low thus far in EC FL, but some showers and storms moving
into southern sections at mid afternoon and anticipate some increase
in coverage through late afternoon into early evening as more
boundaries interact and enhance low level convergence. Activity
should linger late into the night as the low level circulation
center drifts toward the west...especially across the northern
sections. Overnight mins in the low/mid 70s under mostly cloudy
skies.

Sun-Mon...Low pressure aloft over the Gulf of Mexico will drift
southwest toward the Yucatan region while high pressure builds in
through a deep layer over the eastern U.S.  Lingering surface trough
will weaken as it drifts west. Tightening pressure gradient into
the early week as deep easterly flow gets established over the
region. Precipitable water values remain high Sunday and Monday
before models hint at some drier air trying to work in from the
north by later on Monday. Expect breezy conditions developing by
Monday with rain chances 50-60% on Sunday and 40-50% on Monday. The
rain and cloud cover will hold high temps in the low-mid 80s, with
overnight lows in the low-mid 70s.

Previous extended forecast discussion...Tuesday-Friday...The strong
mid-level ridging over the region early in the period will continue
to strengthen as the center retrogrades from the Tennessee Valley
toward the ARKLATECH region by mid-week, then further west into
Texas through late week. As this happens troughing aloft developing
over the Bahamas will venture west and across the FL peninsula on
Thu and out into the GOMEX on Fri (GFS). The ECMWF does not bring
this energy across the FL, keeping it east of the peninsula. Fairly
deep easterly flow continues over the region into Thu. Periods of
deep moisture will continue across the area through much of this
time. For now will keep ChC Pop wording (30-50pct) in the forecast
each day for generally low-topped showery convection with only a
SCHC for thunder at this time. Will keep highest values southward
where moisture remains deepest. Brief downpours and gusty winds will
be the main threats.

The pressure gradient remains tight with higher pressures north and
lower pressures south. Expect near breezy/breezy conditions every
day through at least Wed/Thu, especially along the coast. Winds will
also remain elevated near the coast each night. Expect below/near
normal max temps with above normal mins (especially near the coast)
with the continued and deep onshore flow.

&&

.AVIATION...Deep moisture persists over the region. Reductions
to MVFR/IFR will increase through late afternoon with showers and
isold tsra...then sct shra with mvfr/lcl ifr cig reductions after
sunset through the overnight hours.

&&

.MARINE...
Tonight-Sunday...Low level circulation center near northern
nearshore waters will drift west overnight into Sunday. Winds will
back from southeast to east and pick up Sunday as it does so and
headlines will likely be needed at that time. Scattered/numerous
showers and a isold storms over local waters tonight into Sunday.

Mon-Wed...Low pressure and troughing over NE Gulf of Mexico will
push further west. Meanwhile, high pressure building in from the
north will tighten the pressure gradient with deep easterly flow
over the area. This will result in a prolonged period of Gusty E-ENE
winds and building seas through the mid week, with poor to hazardous
boating conditions for small craft.

The increasingly rough surf and dangerous rip currents are expected
in the surf zone, along with beach erosion with a period of higher
astronomical tides next week.

&&

.HYDROLOGY...
River levels remain high over the middle St Johns River basin with
all forecast points above moderate flood stage, and major flood
stage above Lake Harney near Geneva. Levels have been nearly steady
and will be very slow to recede over the next several days. Any
heavy rain or impedment of downstream flow of water by winds/tides
near the mouth will act to slow down decline and aggravate ongoing
flood conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  82  74  84 /  60  60  50  40
MCO  74  86  73  84 /  40  60  50  40
MLB  76  86  77  84 /  50  60  50  50
VRB  76  86  77  84 /  50  50  50  50
LEE  74  85  72  85 /  50  60  50  40
SFB  75  84  72  85 /  50  60  60  40
ORL  75  86  73  84 /  50  60  50  40
FPR  75  86  77  84 /  50  50  50  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Glitto/Pendergrast/Smith
Hazardous weather outlook, Sep 30, 2:39 PM EDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Melbourne FL
239 PM EDT Sat Sep 30 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-010100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
239 PM EDT Sat Sep 30 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms are forecast across east central
Florida through evening. Slightly higher rain chances are
expected from around the greater Orlando attractions area and
Melbourne northward through Seminole, Lake and Volusia Counties.
Torrential downpours, cloud to ground lightning strikes and brief
wind gusts up to 30 or 40 MPH will be possible.

.FLOOD IMPACT...
With standing water in some areas, and the overall high water
table, east central Florida remains particularly susceptible to
rapid ponding in low lying and poorly drained areas.

.RIP CURRENT IMPACT...
Ocean conditions will lead to a high risk for dangerous rip
currents at area beaches, with the greatest threat today around
sunset. Heed the advice of local beach patrol before entering the
water and only swim within sight of a lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts of 30 to 35 knots will be possible over the
intracoastal and nearshore Atlantic waters, as well as inland
lakes. any of the more intense storms, as they move generally
north at 10 MPH.

.RIVER FLOOD IMPACT...
The Saint Johns river is forecast to remain in flood stage near
Cocoa, Sanford, Deland and Astor. Near Geneva, the river is
forecast to remain in major flood stage. While a slow decrease is
forecast, any additional rainfall in the basin could slow this
fall, or cause localized rises. Refer to specific river and flood
statements for additional details.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
As the weak low pressure area moves west into the Gulf of Mexico
early next week, a strong ridge of high pressure will build into
Florida from Monday onward and produce several days of breezy to
windy onshore flow. Gusty, onshore moving showers and squalls are
are likely for several days, especially along the coast. As seas
and surf build through next week, conditions for boaters and
beachgoers will become increasingly dangerous.

Additional erosion of beaches and the dune line may also occur
around the times of high tides.

High rain chances could lead to localized flooding or aggravation
of ponding or standing water, especially in poor drainage and low
lying areas, water retention areas, and near larger river basins
such as the St Johns River, which is forecast to only decrease at
a very slow rate.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.

AC/JP

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:44 PM EDTSpecial Marine WarningMLB91 min
Sep 30, 10:15 PM EDTSpecial Marine WarningMLB2 hr
Oct 1, 8:35 AM EDTAreal Flood AdvisoryMLBBrevard115 min
Oct 1, 11:05 AM EDTAreal Flood WarningMLBBrevard115 min
Oct 1, 3:14 PM EDTAreal Flood WarningMLBBrevard3 hr
Oct 1, 5:06 PM EDTAreal Flood AdvisoryMLBOkeechobee84 min
Oct 1, 6:13 PM EDTFlash Flood WarningMLBBrevard3 hr
Oct 1, 6:38 PM EDTAreal Flood AdvisoryMLBOkeechobee82 min
Oct 1, 6:52 PM EDTAreal Flood WarningMLBBrevard3 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.